MathSciNet Relay Station
MathSciNet bibliographic data
MR1424599 20C20
Dade, Everett C. Counting characters in blocks with cyclic defect groups. I. J. Algebra 186 (1996), no. 3, 934–969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement